# SDR AALA20170106020

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 52,002 hours, 25,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 EMERGENCY EVACUATION SLIDE PACK IS DETACHED. REINSTALLED SLIDE PACK IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
